Continuous and discrete one dimensional autonomous fractional ODEs

Yuanyuan Feng Lei Li Jian-Guo Liu Xiaoqian Xu

Classical Analysis and ODEs mathscidoc:1905.05005

Discrete Contin. Dyn. Syst. Ser. B,, 23, 3109-3135, 2018
No abstract uploaded!
Fractional ODE, Caputo derivative, Volterra integral equation, blowup time, discrete Gr¨onwall inequality
[ Download ] [ 2019-05-11 22:52:32 uploaded by jianguo ] [ 310 downloads ] [ 0 comments ]
@inproceedings{yuanyuan2018continuous,
  title={Continuous and discrete one dimensional autonomous fractional ODEs},
  author={Yuanyuan Feng, Lei Li, Jian-Guo Liu, and Xiaoqian Xu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190511225232710209323},
  booktitle={Discrete Contin. Dyn. Syst. Ser. B,},
  volume={23},
  pages={3109-3135},
  year={2018},
}
Yuanyuan Feng, Lei Li, Jian-Guo Liu, and Xiaoqian Xu. Continuous and discrete one dimensional autonomous fractional ODEs. 2018. Vol. 23. In Discrete Contin. Dyn. Syst. Ser. B,. pp.3109-3135. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190511225232710209323.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved